# SDR CALA2016112500969

- Difficulty date: November 25, 2016
- Submitted: November 26, 2016
- Operation: Air carrier
- Aircraft: N69824
- Make and model: Boeing 737924ER
- Aircraft serial: 42179
- Aircraft time: 9,350 hours, 3,262 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: 1l Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR DIFFICULT TO PLACE IN ARM POSITION. REMOVED & REPACKED L-1 DOOR ESCAPE SLIDE PACK REF AMM 25-66-01.
